# SDR SWAA074071

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 62,941 hours, 53,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FWD CABIN EMERGENCY EXIT LIGHTS STAY ILLUMINATED WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED BATTERY PACK PER MM.
